# SDR HEEA084734

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Knob
- Condition: Cracked
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTOR KNOB CRACKED AND CAN'T LISTEN TO COMM 1 IN ANY POSITION. FOUND LIGHT PANEL, SWITCH S1, VOLUME KNOB AND TRANSMIT KNOB BAD, ALSO SWITCHES S2 THROUGH S11 HARD TO SWITCH.  CLEANED AND LUBED SWITCHES S2 THROUGH S11, REPLACED LIGHT PANEL, SWITCH S1, VOLUME KNOB AND TRANSMIT KNOB.  REPAIRED.  BENCH CHECK GOOD.
